# SDR CA131108007

- Difficulty date: November 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 3N
- Aircraft time: 18,808 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Part time: 18,808 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NDT MAG PARTICLE INSPECTION OF LT AND RT LOWER ENGINE MOUNT CLUSTERS SHOWED INDICATIONS OF CRACKS ALONG WELDS AT THE JUCTION OF NR 36 & 37 TUBING WELD ASSEMBLIES AFT OF THE FIREWALL ON THE TRUSS ASSY.  THIS INSPECTION WAS COMPLETED AFTER AN IDENTICAL FAILURE WAS FOUND ON ANOTHER 1 OF OUR FLEET ACFT.  THIS ACFT IS A PARTS PLANE NOT IN SERVICE FOR SEVERAL YEARS.
